# SDR 95ZZZX6451

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N914X
- Make and model: Cndair CL6001A11
- Aircraft serial: 1021
- System (JASC): 4980 · APU Exhaust System
- Part: Clamp
- Part number: 38460272
- Condition: Failed
- Location: Apu Vlv Exhaust
- Component: GTCP36100E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT OF APU OIL, FOUND MANY SMALL SECTIONS OF SS FOIL EMBOSSED LINER LAYING ON FLOOR OF APU ENCL.  REMOVED COVER ASSY & FND CLAMP ASSY THAT HOLDS SURGE VALVE EXHAUST AIR TO EXH DUCT BROKEN AT WELD ON THE CLAMP.  THIS CAUSED HOT EXHAUST GASSES TO HIT DIRECTLY ON APU ENCL BOX & NOT EXHAUST OVERBOARD.  THIS THEN CAUSED SS FOIL MATERIAL TO BURN OFF & ALSO PULL AWAY FROM APU ENCL STRUCTURE ON THE COMPLETE RT SIDEWALL & ONE-THIRD OF FWD RT SECTION OF THE WALL.  IF THIS WAS NOT FOUND, NEXT APU START WOULD HAVE CAUSED A BURN-THROUGH OF APU ENCLOSURE & POSSIBLY OTHER STRUCTURAL DAMAGE.  NOTE:   ALLIED SIGNAL HAS SB ISSUED TO CORRECT PROBLEM, SB GTCP 36-49-6093.  DID NOT HAVE THIS INSTALLED AT THE TIME.
